# SDR DALA2019111066518

- Difficulty date: November 5, 2019
- Submitted: November 11, 2019
- Operation: Air carrier
- Aircraft: N155DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 25269
- Aircraft time: 122,247 hours, 21,981 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 1219
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LEVEL: 2 ALC - SHEAR TIE AT STA. 1219 BETWEEN S38R AND 39R CORRODED BLENDED SHEAR TIE AT STA 1219 BETWEEN S-38R-S-39R, FOUND TO BE OUT OF LIMITS. REPLACED SHEAR TIE. (LP 1347419)
